Nonlinear wave equation, global attractor, asymptotic compactness, critical exponent, Vitali-type convergence criterion
Digital Object Identifier (DOI)
Asymptotic and global dynamics of weak solutions for a damped nonlinear wave equation with a critical growth exponent on the unbounded domain ℝn(n ≥ 3) is investigated. The existence of a global attractor is proved under typical dissipative condition, which features the proof of asymptotic compactness of the solution semiflow in the energy space with critical nonlinear exponent by means of Vitali-type convergence theorem.
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.
Was this content written or created while at USF?
Citation / Publisher Attribution
Applied Mathematics and Nonlinear Sciences, v. 1, issue 2, p. 581-602
Scholar Commons Citation
You, Yuncheng, "Global Attractor for Nonlinear Wave Equations with Critical Exponent on Unbounded Domain" (2016). Mathematics and Statistics Faculty Publications. 73.